# SDR CA001031017

- Difficulty date: August 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Deteriorated
- Location: Press Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING REPORTED TO US (BRYMON MAINT CTL): DURING CRUISE AT 16,000 FT ON ROUTE TO GLASGOW SPARE CAUTION LIGHT ILLUMINATED (LIGHT ABOVE FUEL TANK LOW LEVEL) THEN EXTINGUISHED FOLLOWED BY HYDRAULIC CAUTION LIGHTS. HYDRAULIC CONTENTS I INDICATED NR 2 SYS DEPLETED. EMERGENCY CHECKLIST CONSULTED & PAN DECLARED.GEAR EXTENDED ON FINAL AT GLASGOW TO PERMIT EMERGENCY CHECK LIST ACTION BEFORE UNEVENTFUL APPROACH & LDG. A/C CLEARED RWY&SHUTDOWN. LDG GEAR PINS INSERTED INTO GEAR & A/C TOWED TO STAND, PASSENGERS DISEMBARKED. MAINT: FOUND NR 2 HYDRAULIC PRESSURE MANIFOLD LEAKING AT BLANK (AN814-4D).SEAL FOUND DETERIORATED. NEW SEAL FITTED & BLANK REPLACED. FOLLOWING ITEMS ALSO REPLACED, AS SYS RAN DRY. 1) ENGINE
